No Menstruation For One Month When Using KB IUD?
I want to ask, I have been using KB iud for 3 years, but only this time I have been late for one month. It has been tested for many times but the results are negative. Is this normal?
Thank you for asking HealthReplies.com
Spiral / IUD is one of the IUDs (Contraception in the Womb), which is a device that is inserted into the uterus and prevents pregnancy by mechanical means, inter alia by disturbing the uterine environment, and prevents fertilization or implantation.
There are two types of IUDs: those that are not combined with hormones, and those combined with the hormone progesterone. The most common side effect during the first 3-5 months of use is spotting or bleeding from the vagina. Complaints of late menstruation can also be found in the use of the IUD in combination with the hormone progesterone. Which type of IUD do you currently use? Are they combined with hormones or not?
if you use non-hormones there are likely causes that occur including:
hormonal imbalance stress pregnancy irregular eating patterns or malnutrition drastic weight loss or weight gain thyroid hormone disorders PCOS / polycystic ovary syndrome should you go to your obstetrician if you are in doubt about this condition or prolonged so that the doctor can do a direct examination with a physical examination such as looking at the position of your IUD and if necessary doing an ultrasound examination to ascertain the cause of your complaint. so the doctor can handle it appropriately.
There are several things you can do
avoid stress rest enough sleep 7-8 hours of consumption of nutritionally balanced foods light exercise regularly maintain weight but ideal you can read this article also causes late menstruation
Thus the info we can provide hopefully can help you